# SDR DALA14017405649

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,706 hours, 20,630 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP WORN.  BLENDED OUT DAMAGE IAW SRM 57-53-01.  UT INSP TO FLAP L/E AREA IAW NDTM PT.4, 51-00-10 AND FOUND OUT OF LIMITS IAW SRM 57-53-01.  CUT OUT DAMAGE AREA OF SKIN,  FABRICATED REPAIR IAW SRM 57-53-01, FIG 201.  INSTALLED REPAIR IAW SRM 57-53-01, FIG 201.
